Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Jul 26th, 2011, 16:37 PM   1
CreativeDoe
Other
Active BnB Member
 
Join Date: Oct 2009
Posts: 10

I didn't know where to put this, but...


I have a question about the morning after pill.

I took Levonelle yesterday, and I'm just wondering whether I should see a doctor, as I'm suffering from the following symptoms:
  • Metalic taste in mouth
  • Chesty cough
  • Sore throat
  • Slight pains in lower stomach
  • Temperature
  • Tired
  • Sluggish
  • Headache

I have been feeling slightly sick, but I think that's due to the coughing. I don't know what to think at the moment. I've been trying to get advice everywhere but hardly anyone has replied. I guess this is my last resort.



Status: Offline
 
Old Jul 26th, 2011, 16:48 PM   2
Drazic<3
Mum (Mom)
BnB Addict
 
 
Join Date: Oct 2008
Location: Norfolk, England.
Posts: 9,335
Yes, contact a doctor if you have any reaction to any medication. You might just be having a slight reaction or having an unrelated fever or something. Hope you are feeling better soon -x-



 
Status: Offline
 
Old Jul 26th, 2011, 16:49 PM   3
mommy2lilmen
Mum (Mom)
BnB Addict
 
 
Join Date: Nov 2009
Location: Delta BC Canada
Posts: 4,439
No advice but hope you see a dr tho. Hope its nothing serious.



 
Status: Offline
 

SEO by vBSEO